# SDR CA140716011

- Difficulty date: July 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-800
- Aircraft time: 22,763 hours
- Engine: Cfmint CFM567B263
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Loose
- Location: Wheel
- Component: Main Wheel
- Component part number: C20626200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 MAIN WHEEL FOUND WITH FLAT TIRE AFTER FIVE FLIGHT CYCLES FROM INSTALLATION SINCE LAST SOP VISIT (O/H).    INSPECTION REVEALED THAT THE BOLTS NR 9 AND 15 WERE FOUND WITH 2-3 THREADS VISIBLE ABOVE THE TOP OF THE NUT - BOLT NR 3 SHARED (IRREGULAR) STARTING AT THE SECOND THREAD .  ALL OTHER BOLTS FOUND WITH LOOSEN NUTS.  ALL 18 NUTS WERE ACCEPTED AT TORQUE CHECK, SAME RESULT IS RECORDED AT THE PREVIOUS SHOP VISIT.   THERE IS NO EVIDENCE OF REPLACING ANY TIE BOLT NUT IN THE LAST TWO SHOP VISIT FOR THIS MAIN WHEEL.
